# SDR SWAA2018112727121

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 63,903 hours, 37,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR CLIPS LOOSE.  ADJUSTED GIRT BAR CLAMPS IAW SIP.
